# SDR SWAA2021120640156

- Difficulty date: November 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT PASSENGER CABIN BS540 RBL1 WL208. ; / [01] REMOVED CRACKED FLOOR PANEL SUPPORT AT PASSENGER CABIN BS540 RBL1 WL208. IAW SRM 51-40-02.; [02] MATCH DRILLED AND INSTALLED NEW FLOOR PANEL SUPPORT AT PASSENGER CABIN BS540 RBL 1 WL208 IAW SRM 51-40-02 AND SRM 51-40-05 AND BOEING DWG 143A0060; [03] VERIFIED; [04] VERIFIED ACTION 2
